# SDR ASAA0995307

- Difficulty date: April 24, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 29,975 hours, 11,732 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 113A26723
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON INSTALLATION OF INBOARD FLAP ON LT SIDE FOUND O/B TRAILING EDGE TRACK FOUND CORROSION ON O/B TRACK.  REMOVED AND REPLACED TRACK.
